# SDR 98ZZZX4313

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33TR
- Make and model: Rkwell NA26565
- Aircraft serial: 46547
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 26531820252
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS AT FL 390 FOR 2 HOURS. WINDSHIELD DE-ICE WAS OPERATING.  A SMALL AMOUNT OF ARCING ON THE COPILOT WINDSHIELD PROBES WAS OBSERVED.  THE WINDSHIELD OUTER PANE CRACKED IN SEVERAL PLACES.  THE COPILOT VIEW WAS NOT OBSCURED.  PRESSURIZATION WAS NOT LOST.  A DESCENT AND LANDING FOLLOWED WITH NO FURTHER PROBLEMS.  PROBLEM OCCURRED ON SEPT 24, 1998.  ACFT TT:  12,667 HOURS.
